# SDR COMA0660493

- Difficulty date: August 15, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 25,118 hours, 22,254 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Caution Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5431 - ON THROTTLE LEVER ADVANCE RECEIVED LEFT REV UNLOCK CAUTION MESSAGE.  TRANSFERRED TO DMI LIST PER MEL 78-30-01.
